MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL HIP G2; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL HIP G2; HIP REPLACEMENT SYSTEM
Model Number HBS033000001
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a revision is planned for a patient with a post-operative dislocation.It is unknown at this time what the cause for the dislocation was.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that a revision is planned for a patient with a post-operative dislocation.It is unknown at this time what the cause for the dislocation was.

Brand Name
ITOTAL HIP G2
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key12021513
Report Number3004153240-2021-00092
Device Sequence Number20021528
Product Code LPH
UDI-Device IdentifierM572HBS0330000011
UDI-Public+M572HBS0330000011
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K192198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHBS033000001
Device Catalogue NumberHBS-033-0000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR